Unknown

Dataset Information

Adverse skin reactions induced by sintilimab in advanced lung squamous carcinoma: a case report and review of the literature.


ABSTRACT:

Background

Sintilimab is an immune checkpoint inhibitor (ICI). It can induce immune-related Adverse Events (irAEs). Severe adverse skin reactions are rare, but the mortality rate is high. We report the first case of successful treatment of adverse skin reactions using traditional Chinese medicine (TCM).

Case description

Here we present the case of a 67-year-old male with advanced lung squamous carcinoma. After 8 cycles of chemotherapy, the patient's disease progressed and the treatment regimen was adjusted to sintilimab combined with albumin paclitaxel and cisplatin. Thirty-two days after this cycle, the patient reported a sporadic rash with pruritus on the face, front chest, and both upper limbs. The area of rash was 40%, and the adverse reaction was grade 3. The level of i

SUBMITTER: Yan J 

PROVIDER: S-EPMC9843412 | biostudies-literature | 2022 Dec

REPOSITORIES: biostudies-literature